# SDR REXA2018080300665

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 29,853 hours, 27,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WE CALLED FOR GEAR UP THEN WE RECEIVED GEAR DISAGREE WARNING & NOSE DOOR OPEN WARNING. THE NOSE WHEEL APPEARED TO NOT COME UP, WOW INPUT CAUTION NOSEWHEEL STEERING CAUTION AND OUTPUT STATUS FAIL MESSAGE SHOWED. RAN QRH PULLED MANUAL RELEASE HANDLE HAD 3 GREEN INDICATIONS LANDED BACK AT BGRDEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1 CAT "A" ENTERED IN MM02 PLACARD APPLIED GEAR PINS INSTALLED AND SAFETIED FLAGS REMOVED. NWS VERIFIED OK NO MESSAGE NOTED TEST GOOD PER QRH.
